# SDR QMLA2017072517073

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N911NH
- Make and model: Urocop EC135T2
- Aircraft serial: 0273
- Aircraft time: 7,479 hours, 23,835 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081073
- Part serial: 98145
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 1,673 hours, 5,033 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT THE MASTER CAUTION ILLUMINATED AND PITCH DAMPENER CAUTION WAS DISPLAYED ON CAD. DURING THAT TIME THE RADAR ALTIMETER WAS ERRATIC WHILE PILOT MAINTAINED ALTITUDE OF 1000 FT. DEFLECTIONS WERE FROM ZERO AND FULL SCALE. AIRCRAFT WAS RETURNING TO BASE AND AFTER LANDING MAINTENANCE WAS NOTIFIED. DECISION TO GROUND THE AIRCRAFT WAS MADE AT THAT TIME AFTER DISCUSSION WITH MECHANIC. CLEANED CONNECTOR ON PITCH DAMPENER, CLEANED CONNECTORS ON RADAR RT AND ANTENNA CONNECTORS. UPON STARTING ENGINES FOR A MAINTENANCE FLIGHT. NR 1 ENGINE STARTER WOULD NOT ENGAGE. WE TRIED VENTING THE NR 1 ENGINE WITH NO JOY. REPLACED NR 1 ENGINE STARTER GEN. AIRCRAFT WAS GROUND RAN AND FLOWN ON A FUNCTIONAL TEST FLIGHT. ALL SYSTEMS WORKED AS ADVERTISED.
